Alert archive / Missouri / River Flood Warnings in 2017
River Flood Warning 15, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Apr 4, 2017, 9:22 AM CDT for Cooper County, Saline County, Missouri. It took effect at Apr 5, 2017, 11:03 PM CDT. It was in force for 72 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 4, 2017, 9:22 AM CDT (14:22 UTC)
- In effect from
- Apr 5, 2017, 11:03 PM CDT
- Expired
- Apr 8, 2017, 10:49 PM CDT
- In force
- 72 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Cooper County, MO, Saline County, MO
The radar
The Pleasant Hill radar (KEAX), 90 km from the middle of the area, began a volume at 14:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Blackwater River near Blue Lick (BLVM7). The gauge peaked at 24.32 ft at Apr 6, 2017, 8:00 AM CDT.
- Action stage
- 19 ft
- Minor stage
- 24 ft
- Moderate stage
- 29 ft
- Major stage
- 37 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06908000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
626
WGUS43 KEAX 041422
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
922 AM CDT TUE APR 4 2017
...The National Weather Service in Pleasant Hill Mo has issued a
flood warning for the following rivers in Missouri...
Big Creek at Blairstown affecting Cass...Henry and Johnson
Counties.
Blackwater River at Valley City affecting Johnson and Pettis
Counties.
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC037-083-101-051422-
/O.NEW.KEAX.FL.W.0013.170405T1800Z-170407T1320Z/
/BLRM7.1.ER.170405T1800Z.170406T0600Z.170406T1320Z.UU/
922 AM CDT TUE APR 4 2017
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Big Creek at Blairstown.
* from Wednesday afternoon to Friday morning.
* At 9:00 AM Tuesday the stage was 17.2 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Wednesday afternoon and
continue to rise to near 20.8 feet by early Thursday morning. The
river will fall below flood stage by Thursday morning.
* At 20.0 feet...The west bank of the creek begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Big Creek
Blairstown 20 17.2 Tue 09 AM 20.8 early Thursday morning
&&
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391
$$
MOC101-159-051422-
/O.NEW.KEAX.FL.W.0014.170405T2220Z-170407T0345Z/
/VLYM7.1.ER.170405T2220Z.170406T0000Z.170406T0345Z.NO/
922 AM CDT TUE APR 4 2017
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Blackwater River at Valley City.
* from Wednesday afternoon to Thursday evening.
* At 9:00 AM Tuesday the stage was 11.1 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Wednesday afternoon and
continue to rise to near 22.5 feet by Wednesday evening. The river
will fall below flood stage by Wednesday before midnight.
* At 22.0 feet...Woodlands and farm fields along the river begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Valley City 22 11.1 Tue 09 AM 22.5 Wednesday evening
&&
LAT...LON 3894 9342 3882 9361 3882 9368 3891 9361 3899 9348
$$
MOC053-195-051422-
/O.NEW.KEAX.FL.W.0015.170406T0900Z-170409T0349Z/
/BLVM7.1.ER.170406T0900Z.170407T0600Z.170408T0349Z.NO/
922 AM CDT TUE APR 4 2017
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Blackwater River near Blue Lick.
* from late Wednesday night to Saturday evening.
* At 8:45 AM Tuesday the stage was 15.4 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Thursday morning and continue
to rise to near 27.2 feet by early Friday morning. The river will
fall below flood stage by Friday before midnight.
* At 24.0 feet...Cropland and pastures along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 15.4 Tue 09 AM 27.2 early Friday morning
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$8 follow-up statements
172
WGUS83 KEAX 041942
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
242 PM CDT TUE APR 4 2017
...The Flood Warning continues for the following rivers in
Missouri...
Big Creek at Blairstown affecting Cass...Henry and Johnson Counties.
Blackwater River at Valley City affecting Johnson and Pettis
Counties.
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC037-083-101-051942-
/O.EXT.KEAX.FL.W.0013.170405T1424Z-170407T2212Z/
/BLRM7.1.ER.170405T1424Z.170406T0600Z.170406T2212Z.UU/
242 PM CDT TUE APR 4 2017
The Flood Warning continues for
The Big Creek at Blairstown.
* from Wednesday morning to Friday afternoon.
* At 2:00 PM Tuesday the stage was 16.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late Wednesday morning and
continue to rise to near 22.5 feet by early Thursday morning. The
river will fall below flood stage by Thursday afternoon.
* At 20.0 feet...The west bank of the creek begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Big Creek
Blairstown 20 16.8 Tue 02 PM 22.5 early Thursday morning
&&
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391
$$
MOC101-159-051941-
/O.CON.KEAX.FL.W.0014.170405T2220Z-170407T0345Z/
/VLYM7.1.ER.170405T2220Z.170406T0000Z.170406T0345Z.NO/
242 PM CDT TUE APR 4 2017
The Flood Warning continues for
The Blackwater River at Valley City.
* from Wednesday afternoon to Thursday evening.
* At 2:00 PM Tuesday the stage was 10.0 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Wednesday afternoon and
continue to rise to near 22.5 feet by Wednesday evening. The river
will fall below flood stage by Wednesday before midnight.
* At 22.0 feet...Woodlands and farm fields along the river begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Valley City 22 10.0 Tue 02 PM 22.5 Wednesday evening
&&
LAT...LON 3894 9342 3882 9361 3882 9368 3891 9361 3899 9348
$$
MOC053-195-051941-
/O.CON.KEAX.FL.W.0015.170406T0900Z-170409T0349Z/
/BLVM7.1.ER.170406T0900Z.170407T0600Z.170408T0349Z.NO/
242 PM CDT TUE APR 4 2017
The Flood Warning continues for
The Blackwater River near Blue Lick.
* from late Wednesday night to Saturday evening.
* At 1:45 PM Tuesday the stage was 15.6 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Thursday morning and continue
to rise to near 27.2 feet by early Friday morning. The river will
fall below flood stage by Friday before midnight.
* At 24.0 feet...Cropland and pastures along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 15.6 Tue 02 PM 27.2 early Friday morning
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$752
WGUS83 KEAX 050221
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
921 PM CDT TUE APR 4 2017
...The Flood Warning continues for the following rivers in
Missouri...
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
Blackwater River at Valley City affecting Johnson and Pettis
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC101-159-060221-
/O.CON.KEAX.FL.W.0014.170405T2220Z-170407T0345Z/
/VLYM7.1.ER.170405T2220Z.170406T0000Z.170406T0345Z.NO/
921 PM CDT TUE APR 4 2017
The Flood Warning continues for
The Blackwater River at Valley City.
* from Wednesday afternoon to Thursday evening.
* At 9:00 PM Tuesday the stage was 8.6 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Wednesday afternoon and
continue to rise to near 22.5 feet by Wednesday evening. The river
will fall below flood stage by Thursday.
* At 22.0 feet...Woodlands and farm fields along the river begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Valley City 22 8.6 Tue 09 PM 22.5 Wednesday evening
&&
LAT...LON 3894 9342 3882 9361 3882 9368 3891 9361 3899 9348
$$
MOC053-195-060220-
/O.EXT.KEAX.FL.W.0015.170406T1400Z-170408T1200Z/
/BLVM7.1.ER.170406T1400Z.170407T1200Z.170408T1200Z.NO/
921 PM CDT TUE APR 4 2017
The Flood Warning continues for
The Blackwater River near Blue Lick.
* from Thursday morning to Saturday morning.
* At 8:45 PM Tuesday the stage was 15.9 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late Thursday morning and
continue to rise to near 26.9 feet by Friday morning. The river
will fall below flood stage by Saturday morning.
* At 24.0 feet...Cropland and pastures along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 15.9 Tue 09 PM 26.9 Friday morning
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$200
WGUS83 KEAX 051433
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
933 AM CDT WED APR 5 2017
...The Flood Warning continues for the following rivers in
Missouri...
Big Creek at Blairstown affecting Cass...Henry and Johnson Counties.
Blackwater River at Valley City affecting Johnson and Pettis
Counties.
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
Wakenda Creek at Carrollton affecting Carroll County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC037-083-101-061433-
/O.EXT.KEAX.FL.W.0013.170405T1800Z-170407T0900Z/
/BLRM7.1.ER.170405T1800Z.170406T0000Z.170406T0900Z.UU/
933 AM CDT WED APR 5 2017
The Flood Warning continues for
The Big Creek at Blairstown.
* from this afternoon to late Thursday night.
* At 9:00 AM Wednesday the stage was 19.6 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
rise to near 20.5 feet by this evening. The river will fall below
flood stage by Thursday morning.
* At 20.0 feet...The west bank of the creek begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Big Creek
Blairstown 20 19.6 Wed 09 AM 20.5 this evening
&&
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391
$$
MOC101-159-061433-
/O.EXT.KEAX.FL.W.0014.170405T1749Z-170406T1815Z/
/VLYM7.1.ER.170405T1749Z.170405T1800Z.170405T1815Z.NO/
933 AM CDT WED APR 5 2017
The Flood Warning continues for
The Blackwater River at Valley City.
* from this afternoon to Thursday afternoon.
* At 9:00 AM Wednesday the stage was 19.9 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...Rise to near 22.1 feet by this afternoon. The river
will fall below flood stage late this afternoon.
* At 22.0 feet...Woodlands and farm fields along the river begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Valley City 22 19.9 Wed 09 AM 22.1 this afternoon
&&
LAT...LON 3894 9342 3882 9361 3882 9368 3891 9361 3899 9348
$$
MOC053-195-061433-
/O.EXT.KEAX.FL.W.0015.170406T1617Z-170408T0500Z/
/BLVM7.1.ER.170406T1617Z.170407T0000Z.170407T0500Z.NO/
933 AM CDT WED APR 5 2017
The Flood Warning continues for
The Blackwater River near Blue Lick.
* from Thursday morning to late Friday night.
* At 8:45 AM Wednesday the stage was 19.3 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late Thursday morning and
continue to rise to near 24.5 feet by Thursday evening. The river
will fall below flood stage by early Friday morning.
* At 24.0 feet...Cropland and pastures along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 19.3 Wed 09 AM 24.5 Thursday evening
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$
MOC033-061433-
/O.EXT.KEAX.FL.W.0032.170405T1630Z-170407T0600Z/
/CAXM7.1.ER.170405T1630Z.170406T0000Z.170406T0600Z.UU/
933 AM CDT WED APR 5 2017
The Flood Warning continues for
The Wakenda Creek at Carrollton.
* until late Thursday night.
* At 9:00 AM Wednesday the stage was 15.3 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this morning and continue
to rise to near 17.1 feet by this evening. The river will fall
below flood stage by early Thursday morning.
* At 16.0 feet...Flooding of low-lying undeveloped areas along the
creek begins.
&&
Latest
Location FS Stage Day/Time Forecast
Wakenda Creek
Carrollton 16 15.3 Wed 09 AM 17.1 this evening
&&
LAT...LON 3939 9356 3937 9328 3930 9328 3932 9359
$$144
WGUS83 KEAX 051939
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
239 PM CDT WED APR 5 2017
...The Flood Warning continues for the following rivers in
Missouri...
Big Creek at Blairstown affecting Cass...Henry and Johnson Counties.
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC037-083-101-061939-
/O.EXT.KEAX.FL.W.0013.000000T0000Z-170407T0936Z/
/BLRM7.1.ER.170405T1639Z.170406T0000Z.170406T0936Z.UU/
239 PM CDT WED APR 5 2017
The Flood Warning continues for
The Big Creek at Blairstown.
* until late Thursday night.
* At 2:00 PM Wednesday the stage was 20.3 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.5 feet by this
evening. The river will fall below flood stage Thursday morning.
* At 20.0 feet...The west bank of the creek begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Big Creek
Blairstown 20 20.3 Wed 02 PM 20.5 this evening
&&
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391
$$
MOC053-195-061939-
/O.EXT.KEAX.FL.W.0015.170406T0627Z-170408T1449Z/
/BLVM7.1.ER.170406T0627Z.170407T0000Z.170407T1449Z.NO/
239 PM CDT WED APR 5 2017
The Flood Warning continues for
The Blackwater River near Blue Lick.
* from late tonight to Saturday morning.
* At 1:45 PM Wednesday the stage was 20.9 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Thursday morning and
continue to rise to near 26.2 feet by Thursday evening. The river
will fall below flood stage by late Friday morning.
* At 24.0 feet...Cropland and pastures along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 20.9 Wed 02 PM 26.2 Thursday evening
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$926
WGUS83 KEAX 060125
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
825 PM CDT WED APR 5 2017
...The Flood Warning continues for the following rivers in
Missouri...
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC053-195-070125-
/O.EXT.KEAX.FL.W.0015.170406T0403Z-170408T0000Z/
/BLVM7.1.ER.170406T0403Z.170407T0600Z.170408T0000Z.NO/
825 PM CDT WED APR 5 2017
The Flood Warning continues for
The Blackwater River near Blue Lick.
* until Friday evening.
* At 7:45 PM Wednesday the stage was 23.3 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 26.3 feet by early Friday morning. The river will fall
below flood stage by Friday evening.
* At 24.0 feet...Cropland and pastures along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 23.3 Wed 08 PM 26.3 early Friday morning
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$929
WGUS83 KEAX 061347
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
847 AM CDT THU APR 6 2017
...The Flood Warning continues for the following rivers in
Missouri...
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
Crooked River near Richmond affecting Ray County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC053-195-071347-
/O.EXT.KEAX.FL.W.0015.000000T0000Z-170408T2040Z/
/BLVM7.1.ER.170406T0410Z.170407T0600Z.170407T2040Z.NO/
847 AM CDT THU APR 6 2017
The Flood Warning continues for
The Blackwater River near Blue Lick.
* until Saturday afternoon.
* At 7:45 AM Thursday the stage was 24.3 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 26.1 feet by
early Friday morning. The river will fall below flood stage Friday
afternoon.
* At 24.0 feet...Cropland and pastures along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 24.3 Thu 08 AM 26.1 early Friday morning
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$
MOC177-071347-
/O.EXT.KEAX.FL.W.0025.000000T0000Z-170408T0741Z/
/RICM7.2.ER.170405T1422Z.170406T1800Z.170407T0741Z.NO/
847 AM CDT THU APR 6 2017
The Flood Warning continues for
The Crooked River near Richmond.
* until late Friday night.
* At 7:30 AM Thursday the stage was 24.0 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 24.1 feet by this
afternoon. The river will fall below flood stage early Friday
morning.
* At 21.0 feet...Water begins to overtop a gravel road about 1 mile
south of the F and B Highway intersection.
* At 20.0 feet...Low-lying rural roads along with cropland and
woodlands flood.
&&
Latest
Location FS Stage Day/Time Forecast
Crooked River
Richmond 20 24.0 Thu 07 AM 24.1 this afternoon
&&
LAT...LON 3935 9407 3938 9402 3932 9389 3928 9392
$$231
WGUS83 KEAX 061939
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
239 PM CDT THU APR 6 2017
...The Flood Warning continues for the following rivers in
Missouri...
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC053-195-071939-
/O.EXT.KEAX.FL.W.0015.000000T0000Z-170408T1430Z/
/BLVM7.1.ER.170406T0410Z.170407T0600Z.170407T1430Z.NO/
239 PM CDT THU APR 6 2017
The Flood Warning continues for
The Blackwater River near Blue Lick.
* until Saturday morning.
* At 1:45 PM Thursday the stage was 24.2 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 24.8 feet by
early Friday morning. The river will fall below flood stage late
Friday morning.
* At 24.0 feet...Cropland and pastures along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 24.2 Thu 02 PM 24.8 early Friday morning
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$971
WGUS83 KEAX 070615
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
115 AM CDT FRI APR 7 2017
...The Flood Warning is cancelled for the following rivers in
Missouri...
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC053-195-070645-
/O.CAN.KEAX.FL.W.0015.000000T0000Z-170408T1430Z/
/BLVM7.1.ER.170406T0410Z.170406T1815Z.170406T2256Z.NO/
115 AM CDT FRI APR 7 2017
The Flood Warning is cancelled for
The Blackwater River near Blue Lick.
* At 12:45 AM Friday the stage was 23.5 feet.
* Flood stage is 24.0 feet.
* Fell below flood stage at 5:56 PM Thursday.
* Forecast...The river will continue to fall to 17.1 feet by Saturday
morning.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 23.5 Fri 01 AM 23.0 this morning
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Apr 4, 6:28 AM CDT, 2 hours 54 minutes earlier.
Area forecast discussion, Apr 4, 6:28 AM CDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION National Weather Service Kansas City/Pleasant Hill MO 628 AM CDT Tue Apr 4 2017 .Discussion... Issued at 350 AM CDT TUE APR 4 2017 Short term (Tonight - Wednesday): The main concerns in the short term will be the chance for a few strong storms capable of producing small hail and gusty winds south of Interstate 70 tonight. These storm will also have the potential to produce 1 to 2 inches of rain which may exacerbate ongoing river flooding as well as cause additional river flooding. Today, weak convergence along a 850mb boundary coupled with a lead shortwave will bring the chance for a few showers from late this morning into the afternoon. Mostly cloudy conditions will keep highs in the mid 50s to lower 60s. Tonight the main upper level trough will move from northern Oklahoma to central Missouri. Showers and thunderstorms will overspread the area. Bulk shear of 60-70kts will be strong but MUCAPE will be limited around 200J/kg across the southern CWA. This may still be adequate enough to produce a few strong storms with small hail and gusty winds south of Highway 50. On the other side of the upper level system will be a deformation-type area where several hours of moderate precipitation will be possible. One to two inches of precipitation will be possible tonight into Wednesday morning as this upper level system slowly meanders through the CWA. The upper level low will move east of the area by Wednesday evening with conditions finally drying out. Modest northeasterly winds, showers and clouds will keep temperatures cool on Wednesday with highs in the mid 40s to mid 50s. Extended Range (Wednesday night - Monday): After a very active period, conditions will finally dry out for a extended period with a warning trend. Thursday will remain cool under northwest flow aloft on the back side of the upper level system and high pressure at the surface. expect highs in the 50s. High pressure will remain over the area through Friday morning with temperatures dropping into the low to mid 30s. friday morning may need to be monitored for potential freeze headlines. High pressure will continue to dominate on Friday as northwest flow aloft weakens. Expect highs in the upper 50s to lower 60s. Saturday warm air advection gets underway as upper level ridging builds into the area downstream of a upper level trough digging into the Great Basin. Highs Saturday will be in the upper 60s to lower 70s. Sunday this trough will move into the Northern Plains with warm air advection showers possible late Sunday into Sunday night. Monday a cold front associated with this upper trough will push through the area bringing the chance for showers and thunderstorms. Highs will be in the mid 60s to near 70. && .Aviation...(For the 12Z TAFS through 12Z Wednesday Morning) Issued at 627 AM CDT TUE APR 4 2017 Cigs hovering around 1kft will lift to MVFR by 16Z-17Z as shra move into the VC of the terminals. Aft 00Z light to ocnl mod shra will affect the terminals as cigs drop back into IFR cat and vsbys drop to 2SM-4SM. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && Discussion...73 Aviation...73
Hazardous weather outlook, Apr 4, 6:20 AM CDT, 3 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 620 AM CDT Tue Apr 4 2017 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-051130- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 620 AM CDT Tue Apr 4 2017 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight Expecting off and on showers through Tuesday, with more widespread rain and thunderstorms later Tuesday evening. Areas south of HWY 50 could see a strong storm or two with hail up to the size of quarters possible. Heavy rain could cause some isolated flash flooding and flooding in local rivers and streams. More detailed information can be accessed at... http://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Wednesday through Monday Light to moderate rain will persist in the area through Wednesday afternoon, and local streams could see some flooding into the late part of the week and into the weekend. More detailed information can be accessed at... http://www.weather.gov/eax/hwo
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 9:04 PM CDT | River Flood Warning | EAX | Linn, Livingston | 5 days |
| Apr 3, 9:04 PM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 7 days |
| Apr 4, 8:58 AM CDT | River Flood Warning | EAX | Carroll, Chariton | 7 days |
| Apr 4, 9:22 AM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 71 hr |
| Apr 4, 9:22 AM CDT | River Flood Warning | EAX | Johnson, Pettis | 61 hr |
| Apr 4, 9:46 AM CDT | River Flood Warning | EAX | Jackson, Lafayette, Ray | 4 days |
| Apr 4, 9:46 AM CDT | River Flood Warning | EAX | Carroll, Lafayette, Saline | 5 days |
| Apr 4, 9:46 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Saline | 5 days |
| Apr 4, 9:46 AM CDT | River Flood Warning | EAX | Chariton, Howard, Saline | 5 days |
| Apr 4, 9:46 AM CDT | River Flood Warning | EAX | Cooper, Howard | 6 days |
| Apr 4, 9:49 AM CDT | River Flood Warning | EAX | Platte | 5 days |
| Apr 4, 9:49 AM CDT | River Flood Warning | EAX | Platte | 5 days |
| Apr 4, 11:34 AM CDT | Flood Watch | EAX | Adair, Andrew, Atchison, Bates, Buchanan, Caldwell and 31 more | 25 hr |
| Apr 4, 2:35 PM CDT | River Flood Warning | EAX | Chariton, Macon | 3 days |
| Apr 4, 2:35 PM CDT | River Flood Warning | EAX | Ray | 61 hr |
| Apr 4, 2:35 PM CDT | River Flood Warning | EAX | Cooper | 53 hr |
| Apr 4, 2:35 PM CDT | River Flood Warning | EAX | Cooper | 66 hr |
Nearby
River Flood Warnings in Missouri, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.